In the present paper, the notion of generalized $(s, m, φ)$-preinvex function is applied to establish some new Hermite-Hadamard type inequalities via $k$-fractional Riemann-Liouville integrals. At the end, some applications to special means are given. These results not only extend the results appeared in the literature, but also provide new estimates on these types.
"Hermite-Hadamard type inequalities for generalized $(s, m, φ)$-preinvex functions via $k$-fractional integrals." Tbilisi Math. J. 10 (4) 73 - 82, September 2017. https://doi.org/10.1515/tmj-2017-0046